# SDR P5CA9500550

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET NR 2 PYLON SKIRT RETURN MODULE MOUNTING BRACKET LEFT SIDE.  MANUFACTURED NEW PART PER SRM 54-12-02, INSTALLED PER 51-30-02.
